Items where Author is "Awati, V.B."

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 2.


Kudenatti, R.B. and Awati, V.B. and Bujurke, N.M. (2011) Approximate analytical solutions of a class of boundary layer equations over nonlinear stretching surface. Applied Mathematics and Computation, 218 (6). pp. 2952-2959. ISSN 0096-3003

Kudenatti, R.B. and Awati, V.B. (2009) Solution of pressure gradient stretching plate with suction. Applied Mathematics and Computation, 210 (1). pp. 151-157. ISSN 0096-3003

This list was generated on Fri Oct 7 14:02:42 2022 IST.